Volume 6, Number 1 (Spring & summer 2012)                   IJPBS 2012, 6(1): 72-74 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Faridhosseini F, Zamani A. A Case Report of Somnambulism AssociatedWith Olanzapine. IJPBS. 2012; 6 (1) :72-74
URL: http://ijpbs.mazums.ac.ir/article-1-32-en.html

Abstract:   (5861 Views)
Somnambulism consists of a group of behaviors leading to unwanted movements during sleep or even sleepwalking. Medications applied for psychiatric disorders could increase the likelihood of somnambulism in adults. The following article is a case report of somnambulism seen in a patient with schizophrenia, which occurred after remission of an acute episode following treatment with olanzapine. When olanzapine dosage was decreased, no previous and similar symptoms were reported after 6 months of follow up.
Full-Text [PDF 75 kb]   (1256 Downloads)    
Type of Study: Research | Subject: Psychiatry
Received: 2012/05/26 | Accepted: 2014/01/6 | Published: 2014/01/6

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb